`a`
Related Articles
1

Random attractor for stochastic non-autonomous damped wave equation with critical exponent

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 545 - 573, 2016

Zhaojuan Wang - (email), Shengfan Zhou - (email)

 Abstract       References       Full Text      Related Articles

2

Bound state solutions of Schrödinger-Poisson system with critical exponent

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 605 - 625, 2016

Xu Zhang - (email), Shiwang Ma - (email), Qilin Xie - (email)

 Abstract       References       Full Text      Related Articles

3

Resonant problems for fractional Laplacian

Communications on Pure and Applied Analysis  Volume 16, Issue 1, Pages : 163 - 187, 2016

Yutong Chen - (email), Jiabao Su - (email)

 Abstract       References       Full Text      Related Articles

4

Infinitely many non-radial solutions for the prescribed curvature problem of fractional operator

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6873 - 6898, 2016

Yuxia Guo - (email), Jianjun Nie - (email)

 Abstract       References       Full Text      Related Articles

5

The global attractor of the 2d Boussinesq equations with fractional Laplacian in subcritical case

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2531 - 2550, 2016

Wenru Huo - (email), Aimin Huang - (email)

 Abstract       References       Full Text      Related Articles

6

Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four

Communications on Pure and Applied Analysis  Volume 15, Issue 5, Pages : 1841 - 1856, 2016

Rui-Qi Liu - (email), Chun-Lei Tang - (email), Jia-Feng Liao - (email), Xing-Ping Wu - (email)

 Abstract       References       Full Text      Related Articles

7

Partial regularity of solutions to the fractional Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5309 - 5322, 2016

Yukang Chen - (email), Changhua Wei - (email)

 Abstract       References       Full Text      Related Articles

8

Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1999 - 2009, 2016

Jing Zhang - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

9

The lifespan of solutions to semilinear damped wave equations in one space dimension

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1265 - 1283, 2016

Kyouhei Wakasa - (email)

 Abstract       References       Full Text      Related Articles

10

Soliton solutions for a quasilinear Schrödinger equation with critical exponent

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1309 - 1333, 2016

Wentao Huang - (email), Jianlin Xiang - (email)

 Abstract       References       Full Text      Related Articles

11

A fractional eigenvalue problem in $\mathbb{R}^N$

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 3, Pages : 619 - 629, 2016

Giacomo Bocerani - (email), Dimitri Mugnai - (email)

 Abstract       References       Full Text      Related Articles

12

On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 907 - 927, 2016

Imran H. Biswas - (email), Indranil Chowdhury - (email)

 Abstract       References       Full Text      Related Articles

13

Layer solutions for an Allen-Cahn type system driven by the fractional Laplacian

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 947 - 964, 2016

Yan Hu - (email)

 Abstract       References       Full Text      Related Articles

14

Remarks on weak solutions of fractional elliptic equations

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 335 - 340, 2016

Wanwan Wang - (email), Hongxia Zhang - (email), Huyuan Chen - (email)

 Abstract       References       Full Text      Related Articles

15

Existence and concentration of solutions for a non-linear fractional Schrödinger equation with steep potential well

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 535 - 547, 2016

César E. Torres Ledesma - (email)

 Abstract       References       Full Text      Related Articles

16

Some observations on the Green function for the ball in the fractional Laplace framework

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 657 - 699, 2016

Claudia Bucur - (email)

 Abstract       References       Full Text      Related Articles

17

A note on a weakly coupled system of structurally damped waves

DCDS Supplements  Volume 2015, Issue special, Pages : 320 - 329, 2015

Marcello D'Abbicco - (email)

 Abstract       References       Full Text      Related Articles      

18

Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2335 - 2362, 2015

Chenchen Mou - (email)

 Abstract       References       Full Text      Related Articles

19

Boundary blow-up solutions to fractional elliptic equations in a measure framework

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 1881 - 1903, 2015

Huyuan Chen - (email), Hichem Hajaiej - (email), Ying Wang - (email)

 Abstract       References       Full Text      Related Articles

20

Infinitely many positive and sign-changing solutions for nonlinear fractional scalar field equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 917 - 939, 2015

Wei Long - (email), Shuangjie Peng - (email), Jing Yang - (email)

 Abstract       References       Full Text      Related Articles

21

Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 1125 - 1141, 2015

Ran Zhuo - (email), Wenxiong Chen - (email), Xuewei Cui - (email), Zixia Yuan - (email)

 Abstract       References       Full Text      Related Articles

22

A fractional Dirichlet-to-Neumann operator on bounded Lipschitz domains

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 2043 - 2067, 2015

Mahamadi Warma - (email)

 Abstract       References       Full Text      Related Articles

23

Large $s$-harmonic functions and boundary blow-up solutions for the fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5555 - 5607, 2015

Nicola Abatangelo - (email)

 Abstract       References       Full Text      Related Articles

24

On the variation of the fractional mean curvature under the effect of $C^{1, \alpha}$ perturbations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5769 - 5786, 2015

Matteo Cozzi - (email)

 Abstract       References       Full Text      Related Articles

25

On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5927 - 5962, 2015

Gabriele Grillo - (email), Matteo Muratori - (email), Fabio Punzo - (email)

 Abstract       References       Full Text      Related Articles

26

Wave extension problem for the fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4905 - 4929, 2015

Mikko Kemppainen - (email), Peter Sjögren - (email), José Luis Torrea - (email)

 Abstract       References       Full Text      Related Articles

27

Multi-bump solutions for Schrödinger equation involving critical growth and potential wells

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3393 - 3415, 2015

Yuxia Guo - (email), Zhongwei Tang - (email)

 Abstract       References       Full Text      Related Articles

28

Nodal solutions of 2-D critical nonlinear Schrödinger equations with potentials vanishing at infinity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2921 - 2948, 2015

Mingwen Fei - (email), Huicheng Yin - (email)

 Abstract       References       Full Text      Related Articles

29

Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 373 - 382, 2014

Stathis Filippas - (email), Luisa Moschini - (email), Achilles Tertikas - (email)

 Abstract       References       Full Text      Related Articles

30

Local integration by parts and Pohozaev identities for higher order fractional Laplacians

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2131 - 2150, 2014

Xavier Ros-Oton - (email), Joaquim Serra - (email)

 Abstract       References       Full Text      Related Articles

31

Sharper estimates on the eigenvalues of Dirichlet fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2209 - 2225, 2014

Selma Yildirim Yolcu - (email), Türkay Yolcu - (email)

 Abstract       References       Full Text      Related Articles

32

Existence of weak solutions for non-local fractional problems via Morse theory

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2483 - 2499, 2014

Massimiliano Ferrara - (email), Giovanni Molica Bisci - (email), Binlin Zhang - (email)

 Abstract       References       Full Text      Related Articles

33

Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2581 - 2591, 2014

Tadeusz Kulczycki - (email), Robert Stańczy - (email)

 Abstract       References       Full Text      Related Articles

34

Infinitely many sign-changing solutions for the Brézis-Nirenberg problem

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2317 - 2330, 2014

Jijiang Sun - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

35

Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2395 - 2406, 2014

Patricio Felmer - (email), César Torres - (email)

 Abstract       References       Full Text      Related Articles

36

Errata: Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 349 - 354, 2014

Lorena Bociu - (email), Petronela Radu - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

37

Asymptotic symmetry for a class of nonlinear fractional reaction-diffusion equations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2581 - 2615, 2013

Sven Jarohs - (email), Tobias Weth - (email)

 Abstract       References       Full Text      Related Articles

38

Uniform Hölder regularity with small exponent in competition-fractional diffusion systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2669 - 2691, 2013

Susanna Terracini - (email), Gianmaria Verzini - (email), Alessandro Zilio - (email)

 Abstract       References       Full Text      Related Articles

39

Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 567 - 584, 2013

Xudong Shang - (email), Jihui Zhang - (email), Yang Yang - (email)

 Abstract       References       Full Text      Related Articles

40

Growth of quotients of groups acting by isometries on Gromov-hyperbolic spaces

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 269 - 290, 2013

Stéphane Sabourau - (email)

 Abstract       References       Full Text      Related Articles

41

Infinitely many radial solutions to elliptic systems involving critical exponents

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 461 - 475, 2013

Yinbin Deng - (email), Shuangjie Peng - (email), Li Wang - (email)

 Abstract       References       Full Text      Related Articles

42

A Brezis-Nirenberg result for non-local critical equations in low dimension

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2445 - 2464, 2013

Raffaella Servadei - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

43

Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2773 - 2786, 2013

Qi-Lin Xie - (email), Xing-Ping Wu - (email), Chun-Lei Tang - (email)

 Abstract       References       Full Text      Related Articles

44

Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 255 - 279, 2013

Lorena Bociu - (email), Petronela Radu - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

45

Asymptotics of the $s$-perimeter as $s\searrow 0$

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2777 - 2790, 2013

Serena Dipierro - (email), Alessio Figalli - (email), Giampiero Palatucci - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

46

Variational methods for non-local operators of elliptic type

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2105 - 2137, 2012

Raffaella Servadei - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

47

Homogenization of pinning conditions on periodic networks

Networks and Heterogeneous Media  Volume 7, Issue 3, Pages : 543 - 582, 2012

Laura Sigalotti - (email)

 Abstract       References       Full Text      Related Articles

48

Positive solutions for non local elliptic problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 837 - 859, 2012

Jinggang Tan - (email)

 Abstract       References       Full Text      Related Articles

49

On vector solutions for coupled nonlinear Schrödinger equations with critical exponents

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1259 - 1277, 2012

Seunghyeok Kim - (email)

 Abstract       References       Full Text      Related Articles

50

Semilinear elliptic systems involving multiple critical exponents and singularities in $\mathbb{R}^N$

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4247 - 4263, 2012

Dongsheng Kang - (email), Fen Yang - (email)

 Abstract       References       Full Text      Related Articles

51

Asymptotic behavior of singular solutions for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 4027 - 4043, 2012

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

52

Bernstein estimates: weakly coupled systems and integral equations

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 861 - 883, 2011

Diogo A. Gomes - (email), Gabriele Terrone - (email)

 Abstract       References       Full Text      Related Articles

53

Appearance of anomalous singularities in a semilinear parabolic equation

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 387 - 405, 2011

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

54

Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1225 - 1237, 2011

Shota Sato - (email)

 Abstract       References       Full Text      Related Articles

55

Asymptotic behaviour of a porous medium equation with fractional diffusion

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1393 - 1404, 2010

Luis Caffarelli - (email), Juan-Luis Vázquez - (email)

 Abstract       References       Full Text      Related Articles

56

Global wellposedness for a transport equation with super-critial dissipation

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 653 - 665, 2010

Xumin Gu - (email)

 Abstract       References       Full Text      Related Articles

57

Positive solutions to a linearly perturbed critical growth biharmonic problem

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 809 - 823, 2010

Elvise Berchio - (email), Filippo Gazzola - (email)

 Abstract       References       Full Text      Related Articles

58

Singular backward self-similar solutions of a semilinear parabolic equation

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 897 - 906, 2010

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

59

Boundedness and a priori estimates of solutions to elliptic systems with Dirichlet-Neumann boundary conditions

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 731 - 740, 2010

Sándor Kelemen - (email), Pavol Quittner - (email)

 Abstract       Full Text      Related Articles

60

Forward self-similar solution with a moving singularity for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 313 - 331, 2009

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       Full Text      Related Articles

61

Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 557 - 586, 2008

Francesca Bucci - (email), Igor Chueshov - (email)

 Abstract       Full Text      Related Articles

62

Non-autonomous wave dynamics with memory --- asymptotic regularity and uniform attractor

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 743 - 761, 2008

Chunyou Sun - (email), Daomin Cao - (email), Jinqiao Duan - (email)

 Abstract       Full Text      Related Articles

63

Mountain pass solutions to semilinear problems with critical nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 912 - 919, 2007

Ian Schindler - (email), Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

64

Positive solutions of elliptic equations with a critical oscillatory nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 974 - 981, 2007

Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

65

Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 651 - 662, 2003

Kosuke Ono - (email)

 Abstract       Full Text      Related Articles

66

A sharp Sobolev inequality on Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 1 - 31, 2002

YanYan Li - (email), Tonia Ricciardi - (email)

 Abstract       Full Text      Related Articles

67

Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 703 - 718, 2001

M. Grossi - (email), P. Magrone - (email), M. Matzeu - (email)

 Abstract       Full Text      Related Articles

68

The incipient infinite cluster in high-dimensional percolation

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 48 - 55,

 Abstract       Full Text      Related Articles